MathSciNet Relay Station
MathSciNet bibliographic data
MR2425084 60E15
Veraar, Mark A note on optimal probability lower bounds for centered random variables. Colloq. Math. 113 (2008), no. 2, 231–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement